# SDR CALA2018101302090

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: D52410207004
- Condition: Dented
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR AVIONICS COMPARTMENT ACCESS DOOR 824 HAS MULTIPLE DENTS. REWORKED DENTS & INSTALLED REPAIR DOUBLER AT REAR AVIONICS COMPT ACCESS DOOR 824 PER SRM 51-73-00 PARA 7(A) & SRM 52-41-00- 300-001 PG 4 STEP 3(R).
